De Giorgi techniques applied to the Hölder regularity of solutions to Hamilton–Jacobi equations

Chi-Hin Chan, Alexis Vasseur*

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

3 Scopus citations

Abstract

This article is dedicated to the proof of Cα regularization effects of Hamilton–Jacobi equations. The proof is based on the De Giorgi method. The regularization is independent on the regularity of the Hamilton.

Original languageEnglish
Title of host publicationFrom Particle Systems to Partial Differential Equations, PSPDE IV
EditorsPatrícia Goncalves, Ana Jacinta Soares
PublisherSpringer New York LLC
Pages117-137
Number of pages21
ISBN (Print)9783319668383
DOIs
StatePublished - 1 Jan 2017
Event4th International conference on Particle Systems and Partial Differential Equations, PSPDE 2015 - Braga, Portugal
Duration: 16 Dec 201518 Dec 2015

Publication series

NameSpringer Proceedings in Mathematics and Statistics
Volume209
ISSN (Print)2194-1009
ISSN (Electronic)2194-1017

Conference

Conference4th International conference on Particle Systems and Partial Differential Equations, PSPDE 2015
Country/TerritoryPortugal
CityBraga
Period16/12/1518/12/15

Keywords

  • De Giorgi method
  • Hamilton–Jacobi equation
  • Hölder regularity

Fingerprint

Dive into the research topics of 'De Giorgi techniques applied to the Hölder regularity of solutions to Hamilton–Jacobi equations'. Together they form a unique fingerprint.

Cite this